# SDR DJFA2007050

- Difficulty date: April 14, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N817TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258552
- Engine: Garrtt TFE7315BR
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Unsecure
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TRIP NR 1167989, CREW REPORTED BURNING SMELL FROM THE NOSE AREA.  MAINTENANCE DISCOVERED TAXI LAMP NOT SECURED TO THE HOUSING.  LAMP CAUSED RADOME TO OVERHEAT AND INDUCED BURINING ODOR INTO THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE RADOME AND TAXI LIGHTS & INSTALLED NEW SEALS AROUND TAXI LAMPS.
